# SDR CALA2021051000630

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 115,209 hours, 17,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 015T141586
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7222  RHW I/B AFT FLAP UPPER AND BOTTOM SURFACE FOUND DISBOND - REFER NR LP 9130574. RHW I/B AFT FLAP DISBOND AREA PERFORMED REPAIR AS PER EC/RA 5752-01851 REV - REFER FORM 44-0008 ITEM 1-29 ACCOMPLISHED ADD EMP:V912779 RII INSPECTED OK BY HX198855 REF ECRA 5752-01851
